MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 Ø 28 SIZE S -3.5

MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 Ø 28 SIZE S -3.5
Catalog Number 01.25.011
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 april 2018: lot 175379: 60 items manufactured and released on 30 november 2017.Expiration date: 2022-11-14.No anomalies found related to the issue.To date, 36 items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director on (b)(6) 2018 immediate postoperative hip dislocation after cemented hemiarthroplasty in an elderly lady ((b)(6)) probably occurred during patient mobilization.The short head was exchanged, and although there is no information available as to the new head, we can presume that a longer head has been chosen, in order to enhance soft tissue tension.This adverse event is most probably not related to a malfunctioning device.
 
Event or Problem Description
During post-op x-rays the hip was found to be dislocated; the patient was revised on the same day using a new head.The surgery was completed successfully.The surgeon replaced the size s ball head with an xl size one.No other component was revised.

Brand Name
COCR BALL HEAD 12/14 Ø 28 SIZE S -3.5
Common Device Name
COCR BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7446810
Report Number3005180920-2018-00255
Device Sequence Number1768475
Product Code JDI
UDI-Device Identifier07630030805103
UDI-Public07630030805103
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/14/2022
Device Catalogue Number01.25.011
Device Lot Number175379
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2018
Initial Report FDA Received Date04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR